MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0684-00-0434
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete event site address: (b)(6).Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that the patient presented with acute coronary syndrome, respiratory failure, and left ventricular failure.In view of low blood pressures & high inotropic support, the patient needed required intra-aortic balloon (iab) therapy.Post-coronary angiogram, iab therapy was initiated.However, the augmented pressures seemed to drop from 110 to 70 and below.Upon fluoro examination, the iab did not inflate to full capacity.The iab was later removed and showed to have inadequate inflations, possibly due rupture and/ or helium leak.A new iab was inserted to continue therapy without further issue.There was no patient harm or adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint (b)(4).

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17379151
Report Number2248146-2023-00462
Device Sequence Number6399331
Product Code DSP
UDI-Device Identifier10607567109749
UDI-Public10607567109749
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2023
Device Catalogue Number0684-00-0434
Device Lot Number3000137245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight87 KG